MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL COMPONENT SIZE D RIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. FEMORAL COMPONENT SIZE D RIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Associated products : item#: 00599401492; femoral component; lot#: 64383462.Item#: 110035368; biomet bc r 1x40 us; lot#: 944aaa2507.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is still implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-01695.
 
Event or Problem Description
It was reported the patient underwent a knee procedure 14 years ago with unknown knee products.Subsequently, the patient claims to have had 7-8 surgeries due to infections with the most recent one performed 6.5 months ago.Patient stated she was informed by her doctor at that time she was implanted with a spacer knee implant.Patient states she now only has 30 degree extension in her knee.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record (dhr) review identified no deviations or anomalies during manufacturing related to the reported event.X-rays were provided however they were not sent for further review as the patient has been revised multiple times and the x-rays are not dated to be correlated to the correct complaint.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL COMPONENT SIZE D RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12033725
Report Number0001822565-2021-01696
Device Sequence Number11862963
Product Code JWH
UDI-Device Identifier00889024224797
UDI-Public(01)00889024224797(17)290430(10)64383462
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00599401492
Device Lot Number64383462
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient Weight70